# SDR UIEA2018113002746

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,064 hours, 19,386 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 285N04604
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DETECTOR NR 2 INOP. REMOVED AND REPLACED ALARM/TEST INTERFACE MODULE M12275 AS PER AMM 26-14-04. TEST GOOD PER AMM 26-14-00.
